0. Introduction : Stochastic Calculus of Variations for Jump Processes

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Ishikawa, Yasushi

Stochastic Calculus of Variations for Jump Processes

Series:De Gruyter Studies in Mathematics 54

    0. Introduction

    Citation Information

    Stochastic Calculus of Variations for Jump Processes

    DE GRUYTER

    2013

    Pages: 1–4

    ISBN (Online): 9783110282009

    DOI (Chapter): 10.1515/9783110282009.1

    DOI (Book): 10.1515/9783110282009

    Comments (0)

    Please log in or register to comment.